Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Megace Side Effects Memory Loss

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line What Are Side Effects? Side effects are what a drug does to you that you don't want itto do.
Ask the Experts

loss of memory

In AIDS i think i lossing my memory periodically .can u give any solution on it . i am engineer. i am on final stage . In aids some boi-chemical reaction takes in brain due to it or body is correct or faulse? tell immm.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...compartment than plasma replication so that certain HIV drugs that penetrate into the brain better may be prescribed in some settings. Loss of memory can be due to a wide range of factors so a good evaluation by a neurogist is often helpful. KH Read more »

Memory Loss

I have been taking Atripla for almost 2 years now. I am going to say I have been poz for maybe 3 (2 since I found out). My problem is that I am suffering more and more memory loss. Twice I have met people that swear we had met a couple years...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...fairly common in the general population and can have many causes including stress. fatigue as well as medical conditions or side effects from meds. The vast majority of 37 year old HIV+ patients doing well on treatment (ie CD4 count >> 350 and... Read more »

memory loss because of medication?

I have been on a generic form of Atripla for about eight months now. I have just noticed that my memory has drastically deteriorated. I forget simple things that I used to take as regulation procedures and sometimes get very embarrassed when this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients (< 5-10%) of patients taking efavirenz have persistent brain side effects (can occasionally include some memory problems) that might be helped by switching the efavirenz to an alternative med (such as Read more »

HIV and memory loss

I have been living with HIV for 16 years. I am still undetectable and have a CD4 count around 1500. My main side effects from meds are fatigue, insomnia, and the worse is memory loss. I can't remember anything anymore. Is this a common problem?...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Memory loss can be part of HIV-associated neurocognitive disorders. There are, of course, other non-HIV-related conditions that can affect Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
AIDS InfoNet

Wasting Syndrome

...weakness and fever. Wasting is linked to disease progression and death. Losing just 5% of body weight can have the same negative effects. Wasting is still a problem for people with AIDS, even people whose HIV is controlled by medications. Part of... Read more »
AIDSinfo

An Overview of Sustiva (Efavirenz, Stocrin)

...efavirenz can cause some unwanted effects. Serious side effects include abnormal thinking, confusion, depression, hallucinations, memory loss, paranoid thinking, and thoughts of suicide. Convulsions, liver complications (including liver failure),... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...cause some unwanted effects. Serious side effects of efavirenz include abnormal thinking, confusion, depression, hallucinations, memory loss, paranoid thinking, and thoughts of suicide. Some patients may develop a severe rash. The NRTIs in... Read more »
Connect With Others

HIV and Memory Loss

Posted by ScotCharles, 4 Replies
I'm curious how many of you -- 1. Have experienced easily forgetting things or have trouble learning new things 2. Have a hard time with math 3. Have trouble paying attention for a long period of time 4. Have trouble finding the right words... Read more »

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

Memory loss

Posted by Anonymous, 1 Reply
...When does memory loss usually occur when contracting HIV ? and why does this occur ? and how badly is the memory loss ? Read more »

Memory loss

Posted by Anonymous, 1 Reply
...why do you get memory loss with hiv ? Read more »